# SDR SWAA2025092611095

- Difficulty date: September 3, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 70,487 hours, 42,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CREASE BEAM LOCATED BS639 RBL65 WL208.1 AT PASSENGER CABIN.  REPLACED CREASE BEAM (INNER CHORD) LOCATED BTW BS 627.5 TO BS 663.75 + 10? RBL65 WL208.1 AT PASSENGER CABIN IAW  SRM 51-10-02 ITEM 9 INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 DWG 144A5901; SHEET 36; REV -.
